MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0102CSS10
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f210301254 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "physician jailed a micro behind an atlas stent in order to treat an ica aneurysm.Last coil kicked the micro out and the physician attempted to ride micro over coil to get back into position several times and coil prematurely.Physician stented over coil tail that did not go into the aneurysm.Follow up (b)(6) 2021: there was a stent already in place which added a layer of difficulty and may have contributed.There was an additional stent used after.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key12510426
Report Number3014162263-2021-00030
Device Sequence Number5122320
Product Code HCG
UDI-Device Identifier00818053025716
UDI-Public00818053025716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2026
Device Model NumberOPTI0102CSS10
Device Catalogue NumberN/A
Device Lot NumberF210301254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;